MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE VENTED NOKOR 18X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE VENTED NOKOR 18X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Model Number 305214
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter state: address information was not able to be obtained.(b)(6) was used as a place holder based on the user area code.(b)(4) investigation summary: approximately 1000 samples were received for evaluation (5 shelf boxes with 100 each and one plastic back with bulked packaging blisters).All the samples were in sealed packaging blisters.200 samples were randomly selected and were visually inspected with a 10x magnifier lens.No coring was observed, no other defect was observed.The symptom reported was not confirmed.Batch records show no issues were experienced while producing this batch.Samples received were found acceptable.Therefore, no further action is required.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for lot # 9162568 for this type of defect or symptom.There was no documentation for this type of defect during the entire production run of this batch.Root cause description: the symptom reported was not confirmed.Batch records show no issues were experienced while producing this batch.Samples received were found acceptable.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that the needles are coring prior to use with a bd needle vented nokor 18x1 tw.The following information was provided by the initial reporter: it was reported needles are coring.

Brand Name
BD NEEDLE VENTED NOKOR 18X1 TW
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10131438
Report Number1911916-2020-00536
Device Sequence Number2392706
Product Code GAA
UDI-Device Identifier30382903052142
UDI-Public30382903052142
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number305214
Device Catalogue Number305214
Device Lot Number9162568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;